# SDR 97FDEA00283

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ABH7653511
- Condition: Malfunction
- Location: Throttle Quad
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON RETRACTION ON TAKEOFF, THE GEAR WARNING HORN AND ALL RED GEAR LIGHTS CAME ON STEADY.  GEAR HANDLE WAS CYCLED DOWN AND WARNING LIGHTS AND HORN TURNED OFF.  GEAR WAS RAISED AGAIN WITH NORMAL INDICATION.  CHECKED ALL THREE THROTTLE SWITCHES FOR CONTINUITY.  FOUND NR 1 THROTTLE SWITCH STICKING INTERMITTENTLY.  REMOVED AND REPLACED SWITCH, OPS CHECK GOOD PER AMM 76-11-04-2.
